[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 34.236.170.48. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
February 1985

Carbamazepine Toxicity Induced by Concurrent Erythromycin Therapy

Author Affiliations

From the Departments of Internal Medicine (Dr Carranco) and Neurology (Drs Kareus, Co, Peak, and Al-Rajeh), University of Louisville Health Sciences Center.

Arch Neurol. 1985;42(2):187-188. doi:10.1001/archneur.1985.04060020105023
Abstract

• We describe a 41-year-old woman receiving carbamazepine for epilepsy, in whom concurrent erythromycin stearate administration led to carbamazepine toxicity, including inappropriate antidiuretic hormone syndrome. We review the literature on erythromycin-carbamazepine interaction and discuss the mechanism for such interaction.

×